# SDR ASAA2017070421287

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 18,338 hours, 5,912 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S EFIS NAV DISPLAY MOMENTARILY DISPLAYED VTK. AT THE SAME TIME NO FMC PROMPT AVAILABLE. NO OTHER INDICATIONS. NO MAP FAILURE FLAG ON ONE OR BOTH NAV DISPLAYS. VTK MESSAGE DISAPPEARED IN LESS THAN ONE MINUTE.  NO PILOT ACTION TAKEN.   QRH PROCEDURE FOLLOWED. ESTABLISHED BOTH FMC OPERATIONAL. RETURNED TO NORMAL OPS.  THR NR 1 FMC KEPT FAILING MULTIPLE TIMES. VTK & MAP FAILURE MODES DISPLAYED. WENT TO FMC BOTH ON RT MODE, SINGLE FMC FOR REMAINDER OF FLIGHT. ACFT GROUNDED.  FFR OF LEFT FMC SHOWS FLT 1 WITH FMC LEFT - B PROGRAM FAULT. PULLED & RESET FMCS COMPUTER 1 CIRCUIT BREAKER. OPS CHECKED THE NR 1 FMC WAS GOOD. GROUND VERIFICATION GOOD IAW FIM 34-61 TASK 807.
